Lymphoproliferative skin lesion as a previously unreported adverse event detected in a patient receiving mSTR TB treatment
Case Presentation: This case report presents an unreported adverse event detected when conducting pharmacovigilance activity among the patients’ cohort receiving short, modified, all-oral treatment regimens (mSTR) for rifampicin-resistant tuberculosis (TB). Lymphoproliferative skin lesion was diagnosed histologically.
Results: The withdrawal clinical response and re-challenge positive test were detected, and the causal relationship was defined as “probable”.
Margo, C. M., Crowson. A. N. (1996). Drug-induced immune dysregulation as a cause of atypical cutaneous lymphoid infiltrates: A hypothesis. Human Pathology, 27(2), 125-132.
Novice, T., Ahn, J. W., Wilcox, R., Tejasvi, T., Hristov, A., & Mancuso, J. (2020). Distinguishing reactive inflammatory dermatoses from lymphoma: 2 cases of severe drug reactions to phenytoin/phenobarbital and rosuvastatin mimicking lymphoma. JAAD case reports, 6(4), 311–315.
WHO. 2013. The use of the WHO-UMC system for standardised case causality assessment. WHO Publications, 1-3. Retrieved from: https://www.who.int/publications/m/item/WHO-causality-assessment
Copyright (c) 2022 Hakob Atshemyan, Naira Khachatryan, Artak Manukyan, Anush Khachatryan, Alvard Poghosyan
This work is licensed under a Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 International License.